Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
sawai

picture - your opinion please?

Recommended Posts

hello.

i had moderate bordering on severe acne for one year, and i've now been on retinova (a mild form of retin-a) for six months. it's the only medication that works for me after trying benzoyl peroxide, minocyclin, oxytetracyclin, witch hazel and aloe vera. i'm down to, perhaps, only one or two very small lesions per month; however i've found that what i'm left over with is some kind of weird scarring. i think it's hyperpigmentation, and the texture of my skin is also very rough and uneven.

what i'm here to ask about is, does this look like a permanent kind of marking/scarring, and is there anything i can do to help it heal and look more normal?

my skin is very very sensitive, so anything chemical or acidic would probably do more harm than good - i was once prescribed hydroquinone peroxide, which i had a terrible reaction to.

below are pictures; the first one of how my skin looks now, and the latter of how it looked before i suffered acne, for comparison.

zzol0.txt

zzol1.txt

if this isn't the place to post pictures, or if a very similar question has been asked, i'm sorry, and thank you anyway to anyone who might care to answer.

Link to post
Share on other sites
Guest ObiWontonKenoli

probably the redness is caused by irritation from the medication.

Seems the acne is mild imo, you can perhaps try BP treatment? And try to find a soothing cream to cool of your skin? Others may be able to advise also.

Link to post
Share on other sites

i don't think the irritation is a result of the medication as i apply it right along my jawline and outer areas of my face, but the redness is only apparent on my chin where my acne was worst. and yes; it is mild now, but only as a result of treatment. i did say in my post that i've tried BP for several months, but it didn't agree with me and wasn't very effective at all.

a cold cream is an idea i'll try though, although i do already use a liquid moisturiser.

Link to post
Share on other sites

rosacea? is that really possible? could you tell me how, or why, it might be?

this could just be my ignorance, but i thought rosacea only occurred in later age - i'm seventeen myself, so doubted that i would be susceptible to it. but correct me if i'm wrong?

Link to post
Share on other sites
rosacea? is that really possible? could you tell me how, or why, it might be? 

this could just be my ignorance, but i thought rosacea only occurred in later age - i'm seventeen myself, so doubted that i would be susceptible to it. but correct me if i'm wrong?

Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×